# SDR 08FDEA04822

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT INTERNAL, INBD SKIN EXFOLIATED AT PP STA 166 APPROXIMATELY AND HAS CORROSION FROM PP STA 174-100 AT ACCESS DOORS  CUT-OUTS.  REMOVED AND REPLACED WITH A NEW SKIN PANEL P/N 311N5046-33 "A" MAJOR REPAIR.  NO FOLLOW-UP INSPECTION REQUIRED.
